On Chow groups of some hyperkahler fourfolds with a non-symplectic involution, II

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02308905
Contributor : Robert Laterveer <>
Submitted on : Tuesday, October 8, 2019 - 6:11:02 PM
Last modification on : Friday, October 11, 2019 - 9:04:03 AM

Links full text

Identifiers

Collections

Citation

Robert Laterveer. On Chow groups of some hyperkahler fourfolds with a non-symplectic involution, II. Rocky Mountain Journal of Mathematics, Rocky Mountain Mathematics Consortium, 2018, 48 (6), pp.1925-1950. ⟨10.1216/RMJ-2018-48-6-1925⟩. ⟨hal-02308905⟩

Share

Metrics

Record views

18